| Catalog Number |
46535RIM |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a peripheral vascular procedure, the catheter tip detached within the patient.The physician had successfully acquired retrograde arterial access and while removing the catheter over a guide wire, under fluoroscopy the catheter tip detached.The foreign body was successfully removed with a vascular snare device.No additional consequences to report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to clinical use and excessive force during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.